| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nausea (1970); Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
12/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient experienced shadows/nausea.The lens was explanted and replaced with monofocal lens in a secondary procedure.The clinical reason for the explant was dysphotopsis.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol 20.0 diopter was exchanged for the same 20.0 diopter different model lens.There is no reported defect or fault with the iol.